# SDR LR7A06186

- Difficulty date: November 9, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,416 hours, 12,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fs 697
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5321, FOUND FWD UPPER CORNER OF TROOP DOOR EXTERIOR FUSELAGE DOUBLER CRACKED AT FS 697, WL218, BL81.  REPAIRED DOUBLER IAW LAC MEA 382-52-06-103.
